# SDR YENA2022041500374

- Difficulty date: April 12, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 79,216 hours, 29,366 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 1604941
- Part serial: 3195
- Condition: Failed
- Location: 4005km
- Part time: 15,993 hours, 8,041 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1138, AUS-BOS. ' DIRTY SOCK SMELL IN COCKPIT ONLY DESCENDING THRU 7000 FT. THE CABIN CREW SAID THEY DID NOT SMELL ODOR' PER TSM 05-50-00-810-831A REPLACED THE OIL COOLER FAN ON LOG PAGE 3260348 ( REMOVED AND REPLACED APU OIL COOLING FAN ASSY IAW AMM 49-52-51. NO LEAKS NOTED.ALSO CLEANED DUCTS CONNECTION TO FAN ASSY.) AND THE OIL COOLER ON PAGE 3260349 (REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-91-44. NO LEAKS NOTED AT THIS TIME). PERFORMED PACK BERN PER INFO NOTICE 2017-T015F SECTION D RUN PACKS NO ODER NOTED CHECK OK. AND REPLACED RECIRCULATING FILTERS PER 21-21-41.'
